Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Herawati, Netti and Ahmad, Ibrahim A. (2022) Smooth Versions of the Mann–Whitney–Wilcoxon Statistics. AXIOMS, 11 (7). pp. 1-9. ISSN 2075-1680

Ahmad, Ibrahim A. and Herawati, Netti (2022) Convergence Rates of Maxima of Non-identical Sums. Pakistan Journal of Statistics and Operation Research (PJSOR), 18 (1). pp. 245-248. ISSN 2220-5810

Ahmad, Ibrahim A. and Herawati, Netti (2012) Inference for Noisy Samples. Pakistan Journal of Statistics and Operation Research, 8 (3). pp. 381-391. ISSN Print ISSN: 1816-2711 Electronic ISSN: 2220-5810

This list was generated on Wed Aug 17 23:26:54 2022 WIB.